Year 2020, Volume 49 , Issue 1, Pages 147 - 161 2020-02-06

Characterization of automorphisms of Hom-biproducts

Quanguo CHEN [1] , Fu TİNGTİNG [2]


We study certain subgroups of the full group of monoidal Hom-Hopf algebra automorphisms of a Hom-biproduct, which gives a Hom-version of Radford’s results.
monoidal Hom-Hopf algebra, Hom-biproduct, automorphism
  • [1] N. Andruskiewitsch and H.J. Schneider, On the classification of finite-dimensional pointed Hopf algebras, Ann. Math. 171 (1), 375–417, 2010.
  • [2] D. Bulacu and E. Nauwelaerts, Radford’s biproduct for quasi-Hopf algebras and bosonization, J. Pure Appl. Algebra, 174 (1), 1–42, 2002.
  • [3] S. Caenepeel and I. Goyvaerts, Monoidal Hom-Hopf algebras, Comm. Alg. 39 (6), 2216–2240, 2011.
  • [4] Q.G. Chen and D.G.Wang, Constructing Quasitriangular Hopf Algebras, Comm. Alg. 43 (4), 1698–1722, 2015.
  • [5] Q.G. Chen and D.G. Wang, A Class of Coquasitriangular Hopf Group Algebras, Comm. Alg. 44 (1), 310–335, 2016.
  • [6] Q.G. Chen and D.G. Wang, Duality theorem for L-R crossed coproducts, Appl. Math. J. Chinese Univ. Ser. A, 33 (3), 359–378, 2018.
  • [7] Q.G. Chen and D.G. Wang, Hom-coalgebra cleft extensions and braided tensor Hom- categories of Hom-entwining structures , Hacet. J. Math. Stat. 48 (1), 1–15, 2019.
  • [8] Q.G. Chen, D.G. Wang and X.D. Kang, Twisted partial coactions of Hopf algebras, Front. Math. China, 12 (1), 63–86, 2017.
  • [9] L. Delvaux, Multiplier Hopf algebras in categories and the biproduct construction, Algebr. Represent. Theory, 10 (6), 533–554, 2007.
  • [10] Y. Fregier, A. Gohr and S.D. Silvestrov, Unital algebras of Hom-associative type and surjective or injective twistings, J. Gen. Lie Theory Appl. 3 (4), 285–295, 2009.
  • [11] A. Gohr, On Hom-algebras with surjective twisting, J. Algebra, 324 (7), 1483–1491, 2010.
  • [12] S.J. Guo, X.H. Zhang and S.X. Wang, Braided monoidal categories and Doi-Hopf modules for monoidal Hom-Hopf algebras, Colloq. Math. 143 (1), 79–103, 2016.
  • [13] L. Liu and B.L. Shen, Radford’s biproducts and Yetter-Drinfeld modules for monoidal Hom-Hopf algebras, J. Math. Phys. 55 (3), 031701, 2014.
  • [14] A. Makhlouf and F. Panaite, Yetter-Drinfeld modules for Hom-bialgebras, J. Math. Phys. 55 (1), 013501, 2014.
  • [15] A. Makhlouf and S.D. Silvestrov, Hom-algebras structures, J. Gen. Lie Theory Appl. 2 (2), 51–64, 2008.
  • [16] A. Makhlouf and S.D. Silvestrov, Hom-algebras and Hom-coalgebras, J. Algebra Appl. 9 (4), 553–589, 2010.
  • [17] D.E. Radford, On automorphisms of biproducts, Comm. Alg. 45(4), 1365–1398, 2017.
  • [18] D. Yau, Hom-algebras and homology, J. Lie Theory, 19 (2), 409–421, 2009.
  • [19] D. Yau, Hom-bialgebras and comodule algebras, Int. Electron. J. Algebra, 8, 45–64, 2010.
  • [20] X.F. Zhao and X.H. Zhang, Lazy 2-cocycles over monoidal Hom-Hopf algebras, Colloq. Math. 142 (1), 61–81, 2016.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-8167-1070
Author: Quanguo CHEN (Primary Author)
Institution: Qufu Normal University
Country: China


Orcid: 0000-0003-0056-8424
Author: Fu TİNGTİNG (Primary Author)
Institution: Qufu Normal University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms535208, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {147 - 161}, doi = {10.15672/HJMS.2019.668}, title = {Characterization of automorphisms of Hom-biproducts}, key = {cite}, author = {CHEN, Quanguo and TİNGTİNG, Fu} }
APA CHEN, Q , TİNGTİNG, F . (2020). Characterization of automorphisms of Hom-biproducts. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 147-161 . DOI: 10.15672/HJMS.2019.668
MLA CHEN, Q , TİNGTİNG, F . "Characterization of automorphisms of Hom-biproducts". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 147-161 <https://dergipark.org.tr/en/pub/hujms/issue/52287/535208>
Chicago CHEN, Q , TİNGTİNG, F . "Characterization of automorphisms of Hom-biproducts". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 147-161
RIS TY - JOUR T1 - Characterization of automorphisms of Hom-biproducts AU - Quanguo CHEN , Fu TİNGTİNG Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2019.668 DO - 10.15672/HJMS.2019.668 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 147 EP - 161 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2019.668 UR - https://doi.org/10.15672/HJMS.2019.668 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Characterization of automorphisms of Hom-biproducts %A Quanguo CHEN , Fu TİNGTİNG %T Characterization of automorphisms of Hom-biproducts %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2019.668 %U 10.15672/HJMS.2019.668
ISNAD CHEN, Quanguo , TİNGTİNG, Fu . "Characterization of automorphisms of Hom-biproducts". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 147-161 . https://doi.org/10.15672/HJMS.2019.668
AMA CHEN Q , TİNGTİNG F . Characterization of automorphisms of Hom-biproducts. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 147-161.
Vancouver CHEN Q , TİNGTİNG F . Characterization of automorphisms of Hom-biproducts. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 161-147.